# SDR GAIA9762

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: A49833
- Condition: Water Contam
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 258 - CVG-YIP - CARGO FIRE DETECTOR LIGHT ILLUMINATED FOR ABOUT ONE SECOND DURING DESCENT ONTO YIP, DETECTOR TESTED OK.  MAINTENANCE FOUND WATER ON DETECTORS MOUNTED IN BELLY COMPARTMENT DRIED AND CLEANED FIRE DETECTION SYSTEM OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
